# SDR AALA016085

- Difficulty date: November 14, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 39279621
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT START VALVE OPEN LIGHT CAME ON IN FLIGHT, PASSING 16,000 FT ABOUT 10 MINUTES AFTER TAKEOFF.  REMOVED AND REPLACED RIGHT ENGINE START VALVE IAW MD MM 80-10-02.  OPS CHECKED GOOD IAW MD80 MM 71-00-00 AND 81-10-02 PAGE 204 THROUGH 207.  (M)
